# SDR COMA0060881

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 16,113 hours, 15,398 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 1 PRESSURE DROPPED TO ZERO.  COULD NOT DUPLICATE.  REPLACED TRANSDUCER FOR TROUBLESHOOTING.
